Likelihood-Based Sufficient Dimension Reduction
R. Dennis Cook, Liliana Forzani
Journal of the American Statistical Association · 2009 · Volume 104 · Issue 485
Abstract
We obtain the maximum likelihood estimator of the central subspace under conditional normality of the predictors given the response. Analytically and in simulations we found that our new estimator can preform much better than sliced inverse regression, sliced average variance estimation and directional regression, and that it seems quite robust to deviations from normality.
Enable JavaScript for citation tools and additional paper interactions.